Browse Title Index


 
Issue Title
 
Vol 1, No 2 (2011): Progress in Applied Mathematics A Fast Convergent Error Bound for Gaussian Interpolation Details   PDF
Lin-Tian Luh
 
Vol 4, No 2 (2012): Progress in Applied Mathematics A General Model on Intertemporal Measure Correlation Abstract   PDF
Fuxiang Liu
 
Vol 1, No 2 (2011): Progress in Applied Mathematics A Logical Calculus to Intuitively and Logically Denote Number Systems Abstract   PDF
Pith Xie
 
Vol 4, No 2 (2012): Progress in Applied Mathematics A New Yakushevich Model of Topological Solitons Abstract
Seyedali Vedad, Alireza Heidari
 
Vol 3, No 1 (2012): Progress in Applied Mathematics A Research of Regional Difference in R&D Activities in GUANGDONG, PR China Abstract   PDF
Hongguo SUN, Xing YU
 
Vol 4, No 1 (2012): Progress in Applied Mathematics A Study on Causes of Errors of Enterprise R&D Statistics & Accounting Data Abstract   PDF
Ping SHI, Chengliang ZHU, Yurong WANG
 
Vol 6, No 1 (2013): Progress in Applied Mathematics Algebraic Properties of the Category of Q-P Quantale Modules Abstract   PDF
Shaohui LIANG
 
Vol 4, No 2 (2012): Progress in Applied Mathematics An Explicit Solution for Perpetual American Put Options in a Markov-Modulated Jump Diffusion Model Abstract   PDF
Jinying Tong, Zhenzhong Zhang
 
Vol 4, No 2 (2012): Progress in Applied Mathematics An Introduction to the Generator of the Function Space Abstract   PDF
Zongmin Wu
 
Vol 5, No 1 (2013): Progress in Applied Mathematics Analysis and Computation of the Performance of Micro Finance Banks in Nigeria---A Case Study of Standard Microfinance Bank, Yola Abstract   PDF
Ngutor Nyor, Adeyinka Adesuyi Falaye, Elijah Onah, Agnes Nyor, O. Patience Evans, Olayide Abass, Ndako Victor Adama
 
Vol 4, No 2 (2012): Progress in Applied Mathematics Between-Subject and Within-Subject Model Mixtures for Classifying HIV Treatment Response Abstract   PDF
Cyprien Mbogning, Kevin Bleakley, Marc Lavielle
 
Vol 5, No 2 (2013): Progress in Applied Mathematics Bootstrap Approach for Estimating Seemingly Unrelated Regressions with Varying Degrees of Autocorrelated Disturbances Abstract   PDF
O. B. Ebukuyo, A. A. Adepoju, E. I. Olamide
 
Vol 3, No 2 (2012): Progress in Applied Mathematics Chaos Synchronization Of An Ellipsoidal Satellite Via Active Control Abstract   PDF
Mohammad Shahzad
 
Vol 4, No 2 (2012): Progress in Applied Mathematics Comparison of Optimality Criteria of Reduced Models for Response Surface Designs with Restricted Randomization Abstract   PDF
Angela U. Chukwu, Yisa Yakubu
 
Vol 5, No 1 (2013): Progress in Applied Mathematics Comparison Theorem for Oscillation of Nonlinear Delay Partial Difference Equations Abstract   PDF
Guanghui LIU, Youwu GAO
 
Vol 4, No 2 (2012): Progress in Applied Mathematics Constrained Statistical Inference: A Hybrid of Statistical Theory, Projective Geometry and Applied Optimization Techniques Abstract   PDF
Karelyn D. Davis
 
Vol 2, No 2 (2011): Progress in Applied Mathematics Decentralized Model for a Two-Stage Supply Chain with Exogenous Demand Abstract   PDF
C.R Nwozo, D Akoh
 
Vol 2, No 1 (2011): Progress in Applied Mathematics Electrohydrodynamic Instability of Two Superposed Viscous Dielectric Fluids Flowing down an Inclined Plane with Thermal Conductivity Variation Abstract   PDF
M. F. El-Sayed, G. M. Moatimid, N. M. Hafez
 
Vol 5, No 2 (2013): Progress in Applied Mathematics Elementary Discussion of the Distribution of Prime Numbers Abstract   PDF
Dan LIU
 
Vol 1, No 1 (2011): Progress in Applied Mathematics Enumeration of General t-ary Trees and Universal Types Abstract   PDF
Zhilong ZHANG, Charles Knessl
 
Vol 1, No 1 (2011): Progress in Applied Mathematics Equivalence of Linear Systems of Two Second-Order Ordinary Differential Equations Abstract   PDF
Yulia Yu. Bagderina
 
Vol 6, No 2 (2013): Progress in Applied Mathematics Error Analysis for Numerical Solutions of Hammerstein Integral Equation With A Generalized Singular Kernel Abstract   PDF
A. M. Al-Bugami
 
Vol 4, No 2 (2012): Progress in Applied Mathematics Estimation of Heteroscedasticity Effects in a Classical Linear Regression Model of a Cross-Sectional Data Abstract   PDF
D. A. Agunbiade, N. O. Adeboye
 
Vol 4, No 1 (2012): Progress in Applied Mathematics European Option Pricing Formula Under Stochastic Interest Rate Abstract   PDF
Haowen FANG
 
Vol 1, No 1 (2011): Progress in Applied Mathematics Exact Solutions for the Incompressible Viscous Fluid of a Rotating Disk Flow Abstract   PDF
Mustafa Türkyilmazoğlu
 
1 - 25 of 88 Items 1 2 3 4 > >> 


Reminder

If you have already registered in Journal A and plan to submit article(s) to Journal B, please click the CATEGORIES, or JOURNALS A-Z on the right side of the "HOME".


We only use the follwoing mailboxes to deal with issues about paper acceptance, payment and submission of electronic versions of our journals to databases:
pam@cscanada.org
pam@cscanada.net

Copyright © 2010 Canadian Research & Development Center of Sciences and Cultures
Address: 730, 77e AV, Laval, Quebec, Canada H7V 4A8

Telephone: 1-514-558 6138
Http://www.cscanada.net
Http://www.cscanada.org
E-mail:office@cscanada.net office@cscanada.org caooc@hotmail.com